# SDR CAL960430

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Nr 1 Xsfer Bus
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PHL - FLT 1798 - ALL NORMAL POWER FAILED WHILE EN ROUTE FROM IAH TO PHL, WHEN THE NR 1 NORMAL TRANSFER BUS CIRCUIT BREAKER TRIPPED APPROXIMATELY 300 MILES FROM PHL.  THE AIRCRAFT WAS ON BATTERY POWER ONLY.  THE AIRCRAFT LANDED AT PHL WITHOUT INCIDENT.  MAINTENANCE OPERATED THE BUS TRANSFER SYSTEM OFF APU AND NR 1 ENGINE GENERATOR POWER.  THE FAILURE COULD NOT BE DUPLICATED.  THE NR 1 NORMAL TRANSFER BUS CIRCUIT BREAKER WAS REPLACED AS A PRECAUTIONARY MEASURE.  OPERATION CHECKED GOOD ON THE GROUND.  (X)
